# SDR 96ZZZX1472

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97374
- Make and model: Beech 35-B33
- Aircraft serial: CD604
- Engine: Cont IO470K
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Chafed
- Location: Nr 3-5 Baffle
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL METERED PR LINE FROM FUEL CONTROL TO DIST BLOCK CHAFED AT CYL BAFFLE BETWEEN NR 3 AND NR 5 CYLINDERS.  ADDED LEATHER TO LINE TO ADD PROTECTION.  SUBMITTER STATED PRESENT METHOD ADOPTED BY BEECHCRAFT CORP USING FIRE SLEEVING IS NOT ADEQUATE ANTI-CHAFE PROTECTION.
